I have had trouble with this all for 5 years
now,cant get this whole thyroid-hrt rite!
Recently Dr Larrian Gillespie wrote me back
saying alot of my problems could be from a
"DYSFUNCTIONAL HYPOTHALAMUS CAUSED FROM ELAVIL"
I took when all my problems started
in 1995.(70lb weight gain in 5
hard to loose weight,sore swollen breasts.,no
Ive been off Elavil since 1996 but still
have probems.Ive always felt the Elavil
did something wrong to my metabolism.
She said to have dr check prolactin,and
to have this hypothalamus disorder treated
with Pondimin(have to get it overseas!!)
I looked up Pondimin on the net and
its like Phen-Phen!
Appearantly Elavil causes a hypothalamic/
pituatary thing she states.
I bet this is why no hrt or my thyroid meds work
temporarily or not at all!!! And the prolactin is why my
breasts stayed sore all these
years NO MATTER WHAT HRT IM ON!And why for
years I cant get my weight down(mostly fluid)
Does anyone have any thoughts or input??
THE HYPOTHALAMUS!!New topic to
hystersisters.Isnt this THE MASTER controller
of all hormones??This could be why
nothing has worked!
Told nurse at drs office she said "Copy that and
bring it in to show dr!Weve seen the oddest
things be the cause of all the problem!!"
So Im having my shbg (sex hormone binding-globulin)
checked next appt. and bringing this hypothalamus
topic up!!! Maybe an answer to my metabolism
Slowly finding my way!!Deedee